Ariannejad, Masoud, Emami, Mojgan, Naserian, Ozra. (1395). A family of $t$-regular ‎self-complementary $k$-hypergraphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 6(1), 39-46. doi: 10.22108/toc.2017.20363
Masoud Ariannejad; Mojgan Emami; Ozra Naserian. "A family of $t$-regular ‎self-complementary $k$-hypergraphs". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 6, 1, 1395, 39-46. doi: 10.22108/toc.2017.20363
Ariannejad, Masoud, Emami, Mojgan, Naserian, Ozra. (1395). 'A family of $t$-regular ‎self-complementary $k$-hypergraphs', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 6(1), pp. 39-46. doi: 10.22108/toc.2017.20363
Ariannejad, Masoud, Emami, Mojgan, Naserian, Ozra. A family of $t$-regular ‎self-complementary $k$-hypergraphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1395; 6(1): 39-46. doi: 10.22108/toc.2017.20363


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.